# SDR SWAA2023060143209

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS303.9 AND STR16L AT FWD GALLEY AREA 2023-295284<[01] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED ENTRY DOOR CUT OUT BETWEEN BS294.5 TO BS303.9 AND STR16L AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A8180 REV-C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED AS RII  REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED ENTRY DOOR CUT OUT BETWEEN BS294.5 TO BS303.9 AND STR16L AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A8180 REV-C. SEE INDIVIDUAL SIGN OFF BELOW.
